Arkiv för Matematik

  • Ark. Mat.
  • Volume 12, Number 1-2 (1974), 73-83.

An example of a strongly convex metric space

B. Krakus

Full-text: Open access

Article information

Source
Ark. Mat., Volume 12, Number 1-2 (1974), 73-83.

Dates
Received: 18 December 1972
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896193

Digital Object Identifier
doi:10.1007/BF02384748

Mathematical Reviews number (MathSciNet)
MR348626

Zentralblatt MATH identifier
0281.53043

Rights
1974 © Institut Mittag-Leffler

Citation

Krakus, B. An example of a strongly convex metric space. Ark. Mat. 12 (1974), no. 1-2, 73--83. doi:10.1007/BF02384748. https://projecteuclid.org/euclid.afm/1485896193


Export citation

References

  • Borsuk, K., On a metrization of polytopes, Fund. Math. 47 (1959), 325–341.
  • Busemann, H., The geometry of geodesics, New York 1955.
  • Krakus, B., Some properties of convex metric spaces, Fund. Math. 73 (1972), 193–198.
  • Lelek, A., & Nitka, W., On convex metric spaces I, Fund. Math. 49 (1961), 183–204.